Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Affected by cough & cold, problem reappears with stop taking Montair LC

My daughter (8 yrs) gets effected by cough and and cold very frequently. She remains better when treated with Montair LC or Montair. Problem reappears when medicine is stopped. Please advise.
Asked On : Fri, 15 Jul 2011
Answers:  1 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
She is having allergic disease, Allergic rhinitis. She needs to avoid allergens like dust, pollen, pollution. Use handkerchief when she goes in polluted or dusty areas. Avoid cold weather effect by keeping warm. She also can use nose drops after consulting with ENT Specialist. This medicine is to stop allergic response. She may need steroids to prevent further attacks.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor